On the Grasshopper problem with signed jumps

Kós, Géza (2011) On the Grasshopper problem with signed jumps. American Mathematical Monthly, 118 (10). pp. 877-886.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 12 Dec 2012 08:41
Last Modified: 12 Dec 2012 08:41
URI: http://eprints.sztaki.hu/id/eprint/6845

Update Item Update Item